# SDR 2005FA0001398

- Difficulty date: April 16, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N7367C
- Make and model: Cessna U206G
- Aircraft serial: U20603905
- Engine: Cont IO520*
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Bracket
- Part number: 12346251
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, THE LT ELEVATOR OB ATTACH HINGE WAS FOUND TO BE CRACKED AT WELD.  UPON FURTHER INSPECTION, IT WAS NOTED THAT WELD WAS IN FACT ONLY A SPOT WELD.  THIS PART IS SUPPOSED TO BE WELDED THE FULL LENGTH OF THE HINGE.  PART APPEARS TO BE THE ORIGINAL FACTORY INSTALLED PART.  (K)
